# SDR FDEA201801180111

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 27,734 hours, 15,343 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: B5327072000200
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR PANEL 252QH BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.   MAJOR REPAIR.
